top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Panadol

image Panadol

Panadol was first launched in the 1950's in UK Hospitals. At the time, most other painkillers contained aspirin. Aspirin is known to cause stomach irritation, Panadol's selling point was the fact it was gentle on your stomach as it contained Paracetamol.

It used be available on prescription only however, it is now available over the counter at your pharmacy. Since it's launch Panadol has designed a range of Paracetamol-based products for most illnesses and ailments in a variety of formats.

Please read below for further information on each Panadol product.
var value
pageid: 1112
templatename: slottemplate-cat-longh.htm
Pageslot count 15
briefcase picid: 0
Errors: none

Panadol Extra

NOW Panadol Extra Advance. Panadol Extra relieves headache including migraine, backache, rheumatic and muscle pain, toothache, neuralgia, period pain, colds, influenza, sore throats and reduction of temperature.
  • Panadol Extra Advance Tablets 14

    Panadol Extra Advance Tablets 14

    Panadol Extra Advance Tablets 14 contains 500mg paracetamol with 65mg of caffeine in each tablet for fast effective pain relief.

    £2.50
    (incl VAT)
  • Panadol Extra Tablets 32

    Panadol Extra Tablets 32

    NOW Panadol Extra Advance. Panadol Extra contains added caffeine which helps speed up the absorption of the Paracetamol for fast, effective relief.

    £3.49
    (incl VAT)
    Out of stock
  • Panadol Extra Soluble Tablets 24

    Panadol Extra Soluble Tablets 24

    NOW Panadol Extra Advance. Panadol Extra contains added caffeine which helps speed up the absorption of the Paracetamol for fast, effective relief. Soluble tablets target pain more quickly as they are broken down by your body faster than other tablets.

    £4.50
    (incl VAT)

Panadol Night

Panadol Night relieves bedtime pain, for example rheumatic and muscle pain, backache, neuralgia, toothache, migraine, headache and period pain which is causing difficulty in getting to sleep. Contains Paracetemol 500mg and Diphenhydramine hydrochloride 25mg.
  • Panadol NightPain Tablets (20)

    Panadol NightPain Tablets (20)

    Panadol NightPain Tablets 20 provides effective pain relief from headaches, backache, muscular and rheumatic pain.

    £5.00
    (incl VAT)

Panadol Actifast

Panadol Actifast dissolves into your blood stream up twice as fast as normal Paracetamol Tablets. They relieve migraine, headaches, tension headache, dental pain, period pain, neuralgia, backache and muscular and rheumatic pain, sore throat, and relief of the fever, aches and pains of colds and flu. Contains Paracetamol 500mg.

Panadol Advance

Panadol Advance is a brand new type of Paracetamol which breaks down in your body up to 5 times more quickly than standard paracetamol. Contains Paracetamol 500mg
  • Panadol Advance Tablets 32

    Panadol Advance Tablets 32

    Panadol Advance contains OptiZorb which means the paracetamol spends less time in the stomach and can be absorbed into small intestine where it is then transferred into the blood stream.

    £2.80
    (incl VAT)
    Out of stock
  • Panadol Advance Tablets 16

    Panadol Advance Tablets 16

    Panadol Advance contains OptiZorb which means the paracetamol spends less time in the stomach and can be absorbed into small intestine where it is then transferred into the blood stream.

    £1.60
    (incl VAT)

Panadol Optifast Formulation

Contains Paracetamol 500mg and Caffeine 65mg